# SDR FDEA201101080086

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R537B1054208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION ON SEAT TRACK 5L APPROX 1"X 2" BETWEEN FRAME 35 AND 36.  R & R SEAT TRACK 5L AT FR35-FR36 AND 4EA SEAT TRACK SPLICES IAW SRM 53-10-16, PG 244, PGS 250A/250B FIG 208A.
